# SDR SWIA201128925

- Difficulty date: July 21, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 29,319 hours, 41,872 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AT DEFUEL PANEL, STRINGER 10 CRACKED.  (C-CHECK)  INSTALLED STRINGER REPAIR REINFORCEMENT TO RIGHT WING STRINGER 10 AT DEFUEL PANEL PER SRM.
